MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP
Model Number DKPI-11042-001; DKPI-11036-001
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Cognitive Changes (2551)
Date of Event 04/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information available for assessment, a relationship between the remunity pump and the patient's cognitive symptoms cannot be confirmed.Efforts to obtain additional information from cvs specialty pharamcy are currently ongoing.Any new information, relevant to the event, will be provided in a follow-up report.At this time, no components or additional information have been made available to millyard advanced medical products, llc for further investigation.
 
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on 18-apr-2026 from cvs specialty pharmacy, and forwarded to millyard advanced medical products, llc on 21-apr-2026.The patient's caregiver reported that at approximately 6:30 am on (b)(6) 2026, the patient's remunity pump was routinely switched and their infusion was resumed with a new cassette and infusion site placement.A few hours later, while the patient was at school, it was reported that their eyes were "glazed over," and they were stumbling, slurring their words, and having trouble comprehending.The patient was taken to a local hosptial and tests were performed to assess for possible causes of the patient's cognitive impairment.During this time, the patient's caregiver removed the remunity cassette and saw that medication from the cassette had leaked into the pump.It was further reported that the patient was discharged from the hospital the same day and was restarted on remodulin via their backup remunity system.The patient's caregiver reported that the patient had noticeable improvement since then and was doing much better.

Brand Name
REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commercial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key25209783
Report Number3016798778-2026-00133
Device Sequence Number16093365
Product Code QJY
UDI-Device Identifier00850017421035
UDI-Public(01)00850017421035
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K202690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKPI-11042-001; DKPI-11036-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SILDENAFIL SUSPENSION.
Outcome Attributed to Adverse Event Other;
Patient Age8 YR
Patient SexMale
Patient Weight29 KG